# SDR DXTA2016010406151

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 7,834 hours, 6,172 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Probe
- Part number: 991405811
- Part serial: 099329
- Condition: Faulty
- Location: Main Battery
- Part time: 30 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AROUND 8,000 FT, THE MASTER WARNING LIGHT ILLUMINATED WITH NO INDICATION WHY.  IT WAS RESET & IT ILLUMINATED AGAIN WITH A BATTERY OVER TEMP ABOVE 160 FLASHING ANNUNCIATOR LIGHT.  THE MASTER WARNING LIGHT REPEATEDLY ILLUMINATED AFTER BEING RESET.  THE BATTERY TEMP GAUGE INDICATED A STEADY 73 DEGREES.  AFTER A PRECAUTIONARY LANDING, 10 MINUTES LATER, THE BATTERY CASE FELT COOL TO THE TOUCH.  FOUND BATTERY INTERNAL TEMP PROBE FAULTY.  R & R BATTERY WITH TESTED SERVICEABLE UNIT IAW MM CHAP 24-21-00.  OPERATIONS CHECKED GOOD.  NO FURTHER FAULTY TEMP INDICATIONS.
